MAUDE Adverse Event Report: UVISION 360, INC. LUMINELLE DTX SYSTEM; CYSTOSCOPE

UVISION 360, INC. LUMINELLE DTX SYSTEM; CYSTOSCOPE
Model Number 20030 REV 02
Medical Device Problem Codes Erratic or Intermittent Display (1182); Image Display Error/Artifact (1304); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they were experiencing intermittent images from the scope on the monitor.The customer sent images of a physical damage they notice as well.Clear damage to the fiber optic stick was visible in the images.The fiber optic cable was visually and functionally tested to confirm the physical and functional damage seen by the customer.The usage communicated by the customer was recreated in an attempt to recreate the damage.The damage could not be recreated using the same instrumentation used with the device.There was no report of patient harm.
 
Additional Manufacturer Narrative
An investigation was performed which determined that the root cause of the malfunction was due to damage to the fiber optic stick.The cause of damage to the fiber optic stick was due to apparent misuse by the customer.No patient harm was reported due to this malfunction.When this complaint was reported, uvision 360 did not consider this a medical device reportable event and therefore based on the risk of this complaint at the time of occurrence, did not report this complaint.Upon further evaluation, it was identified that this event occurred during patient use and therefore it is now considered reportable.

Brand Name
LUMINELLE DTX SYSTEM
Common Device Name
CYSTOSCOPE
Manufacturer (Section D)
UVISION 360, INC.
158 wind chime ct.
ste. 201
raleigh NC 27615
Manufacturer (Section G)
ROBLING MEDICAL, INC.
90 weathers st
youngsville NC 27596
Manufacturer Contact
evangelia evdaimon
158 wind chime ct.
ste. 201
raleigh, NC 27615
8888559360
MDR Report Key17552729
Report Number3014834623-2023-00008
Device Sequence Number20553082
Product Code FAJ
UDI-Device Identifier00853277008046
UDI-Public(01)00853277008046(11)190225
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20030 REV 02
Device Catalogue NumberLUMDTX-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight68 KG